# SDR AALA202301062841

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 26,212 hours, 8,145 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR STUCK AND LOCKED CLOSED. MAINTENANCE REINSTALLED RIGHT AFT LAVATORY DOOR ON TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
